Deformations of shuffles and quasi-shuffles

Abstract : We investigate deformations of the shuffle Hopf algebra structure Sh(A) which can be defined on the tensor algebra over a commutative algebra A. Such deformations, leading for example to the quasi-shuffle algebra QSh(A), can be interpreted as natural transformations of the functor Sh, regarded as a functor from commutative nonunital algebras to coalgebras. We prove that the monoid of natural endomophisms of the functor Sh is isomorphic to the monoid of formal power series in one variable without constant term under composition, so that in particular, its natural automorphisms are in bijection with formal diffeomorphisms of the line. These transformations can be interpreted as elements of the Hopf algebra of word quasi-symmetric functions WQSym, and in turn define deformations of its structure. This leads to a new embedding of free quasi-symmetric functions into WQSym, whose relevance is illustrated by a simple and transparent proof of Goldberg's formula for the coefficients of the Hausdorff series.
Liste complète des métadonnées

Cited literature [7 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00880720
Contributor : Patras Frédéric <>
Submitted on : Wednesday, November 6, 2013 - 4:46:16 PM
Last modification on : Thursday, July 5, 2018 - 2:45:54 PM
Document(s) archivé(s) le : Friday, February 7, 2014 - 10:05:30 AM

Files

Deformation_Shuffle_jyt_lf_fp-...
Files produced by the author(s)

Identifiers

Citation

Loïc Foissy, Frédéric Patras, Jean-Yves Thibon. Deformations of shuffles and quasi-shuffles. Annales de l'Institut Fourier, Association des Annales de l'Institut Fourier, 2016, 66 (1), pp.209-237. ⟨10.5802/aif.3010⟩. ⟨hal-00880720⟩

Share

Metrics

Record views

617

Files downloads

188